Depression may cause some physical symptoms but nothing this extreme. Let me know what medications you are on in case it might be a reaction to one. Some medications can cause nausea and vomiting but usually not this extreme and not if you had it continuously even when off medication. If that's not the case then they would directly need to diagnose the cause of the nausea and vomiting and if they've ruled out all common causes then a gastroenterologist who is a specialist should do specific tests. I would say the question would be best asked in the appropriate ask a doctor forum. Everything you are describing is entirely physical and has nothing to do with depression unless a person has an eating disorder but that's self induced and not autonomic so that's another issue. Depression is a psychiatric disability and what you are describing is a seperate issue.
I think it's possible to feel worse physically when your depression is around. Causing an illness I doubt it, unless you have disordered eating. I know because I'm going through the same symptoms and being tested AGAIN for diabetes, it has triggered a bit of depression which I am fighting off. Are you following a diet or are you withholding food at all? Poor eating or anorexia can put you into that spot. I'm a bulemic in remission for the last 18 yrs beside two very little hiccups. I drink 8 cups or so of water a day, try to at least get some fruit and yogurt in. My doc said if I'm not keeping food down, to get ensure, so at least I have some nutrients. I really would check with your doctor. Myself and others can make suggestions, but we aren't proffessionals.
Are you taking any meds for your depression right now? Alot of us with depression and anxiety have stomach problems, I know I do. Maybe you should ask your Dr. about taking an antacid to see if that helps. I hope you feel better. Take care. Remar
Please check your symptoms against mystery illness symptoms on this web site and
find out have many you can match.